# SDR DXTA2021121353360

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 4,798 hours, 3,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Part number: S28001256
- Part serial: NSN
- Condition: Defective
- Location: Zone 800
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN DOOR: AFTER STARTING THE FIRST ENGINE WITH THE MAIN CABIN DOOR CLOSED, THE CABIN DOOR OPEN CAS MESSAGE WOULD CYCLE ON AND OFF REPEATEDLY AND WE COULD HEAR THE DOOR SOLENOID CYCLING. AFTER ENGINE SHUTDOWN AND THE APU STILL RUNNING, THE CAS MESSAGE CONTINUED TO CYCLE ON AND OFF. REPEAT WRITE UP. VIDEO ATTACHED. // SIGNOFF // GAINED ACCESS TO THE OUTER PADDLE DOOR PROX SWITCH (SCOO8), ADJUSTED THE PROX SWITCH TO THE MINIMUM TOLERANCE AS REQUIRED AND FOUND THE CONNECTOR TO BE SLIGHTLY LOOSE UPON REMOVAL. PROPERLY INSTALLED THE PROX SWITCH AND CONNECTOR IAW CE-680A MM CH 52·70·10. PERFORMED A SATISFACTORY OPS TEST OF THE DOOR AND RAN THE AIRCRAFT FOR 30 MIN WITH THE DOOR CLOSED WHILE MONITORING THE CMC WITH NO FAULTS NOTED. PER MCC REQUEST AND BASED ON TEAM 680'S RECCOMMENDATION WE ARE TO CHANGE THE PROX SWITCH. POO. JV 12/11/2021. REMOVED PROX SWITCH SCOO8. INSTALLED CUSTOMER SUPPLIED NEW SWITCH AND RIGGED AS REQUIRED, OPS CHECKS GOOD, CLOSED ACCESS TO SWITCH AND REINSTALLED PREVIOUSLY REMOVED PANELS AND STAIRS. C/W DOOR OPS CHECKS SEVERAL TIMES AFTER CLOSE UP. ALL CHECKS GOOD REF CE-680A AMM 52-70-10
